Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 21, 2011, 4:42 PM CDT for 5 parishes in Louisiana. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 4:42 PM CDT (21:42 UTC)
- Expired
- Jun 21, 2011, 5:45 PM CDT
- In force
- 63 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Livingston Parish, LA, Saint Helena Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:30 PM CDT | TSTM WND DMG | 3 W Angie, LA | SEVERAL TREES DOWN ON SINGLEY RD...POWER OUTAGE REPORTED IN ANGIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3663 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
124
WUUS54 KLIX 212142
SVRLIX
LAC063-091-103-105-117-212245-
/O.NEW.KLIX.SV.W.0155.110621T2142Z-110621T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
442 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
SOUTHERN ST. HELENA PARISH IN SOUTHEAST LOUISIANA...
NORTHWESTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF COVINGTON...
TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...HAMMOND...AMITE...
WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...FRANKLINTON...BOGALUSA...
* UNTIL 545 PM CDT
* AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MOUNT HERMAN TO LIVINGSTON...OR ALONG A LINE EXTENDING FROM 15
MILES NORTHWEST OF FRANKLINTON TO 15 MILES WEST OF HAMMOND...AND
MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INDEPENDENCE...WILMER...SPRINGFIELD...PONCHATOULA...ROBERT...
FOLSOM...ENON...VARNADO...ABITA SPRINGS...SUN AND BUSH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 3082 8978 3077 8983 3074 8983 3074 8981
3071 8985 3067 8984 3066 8985 3065 8984
3041 9001 3037 9087 3067 9074 3076 9079
3084 9064 3078 9056 3100 9040 3100 8973
TIME...MOT...LOC 2142Z 262DEG 33KT 3103 9026 3046 9068
$$3 follow-up statements
162
WWUS54 KLIX 212203
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
503 PM CDT TUE JUN 21 2011
LAC063-091-212211-
/O.CAN.KLIX.SV.W.0155.000000T0000Z-110621T2245Z/
ST. HELENA LA-LIVINGSTON LA-
503 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LIVINGSTON AND
SOUTHERN ST. HELENA PARISHES IS CANCELLED...
THE LINE OF STRONG TO SEVERE STORMS HAS MOVED EAST OF THE LIVINGSTON
AND SAINT HELENA PARISHES.
LAT...LON 3100 8973 3088 8978 3085 8977 3085 8979
3082 8978 3077 8983 3074 8983 3074 8981
3071 8985 3065 8984 3041 9001 3039 9051
3064 9057 3078 9056 3100 9040
TIME...MOT...LOC 2201Z 244DEG 32KT 3093 9014
$$
LAC103-105-117-212245-
/O.CON.KLIX.SV.W.0155.000000T0000Z-110621T2245Z/
ST. TAMMANY LA-WASHINGTON LA-TANGIPAHOA LA-
503 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR TANGIPAHOA...WASHINGTON AND NORTHWESTERN ST. TAMMANY PARISHES...
AT 459 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FRANKLINTON...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUSH...
SUN...BOGALUSA...VARNADO AND ANGIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS
STORM...MAINLY ALONG THE GUST FRONT. WHILE NOT IMMEDIATELY LIKELY...A
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL
INTERIOR ROOM.
&&
LAT...LON 3100 8973 3088 8978 3085 8977 3085 8979
3082 8978 3077 8983 3074 8983 3074 8981
3071 8985 3065 8984 3041 9001 3039 9051
3064 9057 3078 9056 3100 9040
TIME...MOT...LOC 2201Z 244DEG 32KT 3093 9014
$$794
WWUS54 KLIX 212225
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
525 PM CDT TUE JUN 21 2011
LAC103-105-117-212245-
/O.CON.KLIX.SV.W.0155.000000T0000Z-110621T2245Z/
ST. TAMMANY LA-WASHINGTON LA-TANGIPAHOA LA-
525 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL TANGIPAHOA...WASHINGTON AND NORTHWESTERN ST. TAMMANY
PARISHES...
AT 518 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES SOUTHWEST OF FOLSOM...OR 12 MILES NORTHEAST OF HAMMOND...
MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COVINGTON...ABITA SPRINGS...ENON...VARNADO...SUN...FRANKLINTON...
BUSH...BOGALUSA AND ANGIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED A FEW STORMS WITHIN THE NORTHERN PORTION
OF THE LINE WITH WEAK ROTATION...MAINLY BETWEEN FRANKLINTON AND
ANGIE. WHILE NOT IMMEDIATELY LIKELY...A TORNADO ALONG THE GUST FRONT
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.
&&
LAT...LON 3100 8973 3090 8978 3082 8978 3077 8983
3074 8983 3074 8981 3071 8985 3067 8984
3066 8985 3065 8984 3041 9001 3039 9051
3064 9057 3100 9011
TIME...MOT...LOC 2222Z 241DEG 30KT 3061 9025
$$388
WWUS54 KLIX 212244
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
544 PM CDT TUE JUN 21 2011
LAC103-105-117-212253-
/O.EXP.KLIX.SV.W.0155.000000T0000Z-110621T2245Z/
ST. TAMMANY LA-WASHINGTON LA-TANGIPAHOA LA-
544 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TANGIPAHOA...
WASHINGTON AND NORTHWESTERN ST. TAMMANY PARISHES WILL EXPIRE AT 545
PM CDT...
THE LINE OF STORMS HAS WEAKENED BELOW SEVERE LIMITS AND A SEVERE
THUNDERSTORM WARNING IS NO LONGER IN EFFECT. PLEASE REFER TO THE
LATEST SPECIAL WEATHER STATEMENT CONCERNING THIS LINE OF STORMS.
LAT...LON 3100 8973 3090 8978 3082 8978 3077 8983
3074 8983 3074 8981 3071 8985 3067 8984
3066 8985 3065 8984 3041 9001 3039 9051
3064 9057 3100 9011
TIME...MOT...LOC 2243Z 241DEG 30KT 3069 9007
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:23 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 21, 4:23 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 423 PM CDT TUE JUN 21 2011 .SHORT TERM... A VIGOROUS STORM SYSTEM OVER THE NORTHERN PLAINS/UPPER MISSISSIPPI VALLEY REGION HAS A SHARP MID/UPPER TROUGH AXIS EXTENDING SOUTH INTO THE ARKLATEX REGION. UPPER LEVEL WINDS ARE SHARPLY DIFFLUENT IN ADVANCE OF THIS TROUGH ACROSS THE CENTRAL GULF REGION...AND A MID LEVEL DRY SURGE IN THE 700-600 MB LEVEL /NOTED IN THE KLCH AND KSHV 12Z SOUNDINGS/ IS ADVANCING EAST ACROSS CENTRAL LOUISIANA TOWARDS SOUTHWEST MISSISSIPPI. THE PRESENCE OF VERY MOIST AND UNSTABLE AIR CONVERGING IN ADVANCE OF THESE FEATURES IS CAUSING EXPLOSIVE DEVELOPMENT OF THUNDERSTORMS WITH FREQUENT TO CONTINUOUS LIGHTNING AND VERY EFFICIENT TROPICAL DOWNPOURS...ALONG WITH STRONG GUSTY WINDS. THIS LINE OF THUNDERSTORMS WILL CONTINUE TO ADVANCE EAST THE REMAINDER OF THIS AFTERNOON INTO THE EARLY EVENING HOURS. INTENSITY OF THE THUNDERSTORMS WILL DIE DOWN THIS EVENING...BUT THE PATTERN WILL FAVOR ISOLATED TO SCATTERED SHOWERS AND SOME THUNDERSTORMS TO REDEVELOP THROUGH THE NIGHTTIME HOURS. A SIMILAR PATTERN WILL REMAIN IN PLACE WEDNESDAY...SO AM EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS TO GIVE MEASURABLE RAINFALL TO MOST AREAS. AREAS OF HEAVY RAINFALL WILL REMAIN A THREAT AGAIN...AND CANNOT RULE OUT A FEW STRONG STORMS PRODUCING STRONG GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. SCATTERED COVERAGE ACTIVITY WILL CONTINUE WEDNESDAY EVENING BEFORE BECOMING MORE ISOLATED OVERNIGHT. THE MAIN MID/UPPER TROUGH WILL PULL AWAY FROM THE REGION ON THURSDAY...BUT A GENERAL WEAKNESS WILL REMAIN ACROSS THE FORECAST AREA...ALONG WITH TROPICAL MOISTURE AND A VERY UNSTABLE AIRMASS. SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS ARE EXPECTED. .LONG TERM... A 500 MB RIDGE WILL GRADUALLY BUILD IN FROM THE WEST FRIDAY THROUGH EARLY NEXT WEEK. MOISTURE WILL REMAIN DEEP ENOUGH FOR SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS FRIDAY THROUGH SUNDAY...THEN LOW END SCATTERED TO ISOLATED COVERAGE IS EXPECTED BY MONDAY AND NEXT TUESDAY. AS RAIN CHANCES DECREASE...TEMPERATURES WILL BECOME ABOVE NORMAL AND HOT AGAIN BY LATE IN THE WEEKEND OR EARLY NEXT WEEK. 22/TD && .AVIATION... MAIN ISSUED WILL BE LINE OF TSRA MOVING FROM NEAR A KMCB-KBTR LINE EASTWARD THE REMAINDER OF THIS AFTERNOON AND EVENING. LINE WILL BE ASSOCIATED WITH WIND GUSTS 30-40 KNOTS AND A PERIOD OF LIFR CONDITIONS. OTHERWISE...VFR TO OCCASIONAL MVFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY. && .MARINE... WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY OVER THE OFFSHORE WESTERN WATERS...SO HAVE LEFT A SMALL CRAFT EXERCISE CAUTION STATEMENT IN EFFECT UNTIL MIDNIGHT MAINLY FOR SEAS UP TO 6 FEET. OTHERWISE...WINDS WILL BE MOSTLY BELOW 15 KNOTS FROM THE SOUTH THROUGH THE WEEKEND WITH SEAS FALLING MOSTLY INTO THE 2 TO 4 FEET RANGE. 22/TD && .PRELIMINARY POINT TEMPS/POPS... MCB 72 90 73 90 / 40 80 30 40 BTR 75 91 75 92 / 40 80 30 50 ASD 76 89 75 89 / 50 80 40 50 MSY 78 89 77 89 / 30 80 40 50 GPT 76 88 77 88 / 50 80 40 50 PQL 75 89 75 89 / 50 80 50 50 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 21, 11:58 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1158 AM CDT TUE JUN 21 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-221700- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1158 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS... SCATTERED TO AT TIMES NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT WITH A FEW STRONG TO SEVERE STORMS PROBABLE ACROSS THE ENTIRE OUTLOOK AREA. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER...MANY THUNDERSTORMS WILL PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY DOWNPOURS. RIVERS... FLOOD WARNINGS REMAIN IN EFFECT FOR MORGAN CITY ON THE ATCHAFALAYA RIVER AND FOR RED RIVER LANDING ON THE MISSISSIPPI RIVER. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. MARINE... A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM FOR THE WATERS 20 TO 60 NAUTICAL MILES OFFSHORE FROM SOUTHWEST PASS TO THE LOWER ATCHAFALAYA RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH SATURDAY...THEN LOWER COVERAGE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SUNDAY AND MONDAY. A FEW THUNDERSTORMS MAY BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY DOWNPOURS. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR MORGAN CITY ON THE ATCHAFALAYA RIVER AND FOR RED RIVER LANDING ON THE MISSISSIPPI RIVER. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATE THROUGH MONDAY JUNE 27TH. 22/TD
In the hours before
Special weather statement, Jun 21, 3:13 PM CDT, 1 hour 29 minutes before
LAZ037-050-071-212045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 313 PM CDT TUE JUN 21 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. HELENA PARISH...LIVINGSTON PARISH...TANGIPAHOA PARISH... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 14 MILES SOUTH OF GREENSBURG...OR ABOUT 6 MILES SOUTHWEST OF MONTPELIER...MOVING NORTHEAST AT 30 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...MONTPELIER...GREENSBURG...TANGIPAHOA AND EASLEYVILLE THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Local storm report, Jun 21, 3:28 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 2 SE BATCHELOR 30.82N 91.64W
06/21/2011 U0 MPH POINTE COUPEE LA LAW ENFORCEMENT
TREES DOWN ACROSS ROAD AT LA HIGHWAY 972...PARISH
MAINTENANCE DISPATCHED TO CLEAR TREES ACROSS ROAD.
&&
JSSpecial weather statement, Jun 21, 3:41 PM CDT, 1 hour 1 minute before
LAZ037-071-212145- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 341 PM CDT TUE JUN 21 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. HELENA PARISH...TANGIPAHOA PARISH... AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR GREENSBURG...OR ABOUT 5 MILES EAST OF GREENSBURG...MOVING NORTHEAST AT 30 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...EASLEYVILLE...TANGIPAHOA AND KENTWOOD THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 21, 4:06 PM CDT, 36 minutes before
LAZ071-MSZ069>071-212200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 406 PM CDT TUE JUN 21 2011 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING AMITE COUNTY...WALTHALL COUNTY...PIKE COUNTY...TANGIPAHOA PARISH... AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF MCCOMB TO 9 MILES SOUTH OF MCCOMB TO 8 MILES NORTH OF AMITE...MOVING NORTHEAST AT 30 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... MCCOMB...SUMMIT...WILMER...TYLERTOWN...SALEM AND DEXTER THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 21, 4:17 PM CDT, 25 minutes before
LAZ037-039-071-212215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 417 PM CDT TUE JUN 21 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. HELENA PARISH...WASHINGTON PARISH...TANGIPAHOA PARISH... AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 12 MILES SOUTHWEST OF GREENSBURG...OR ABOUT 11 MILES SOUTH OF DARLINGTON...MOVING NORTHEAST AT 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...DARLINGTON...GREENSBURG...EASLEYVILLE...TANGIPAHOA... KENTWOOD AND MOUNT HERMAN THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 21, 4:29 PM CDT, 13 minutes before
LAZ037-039-050-071-072-MSZ070-071-212215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 429 PM CDT TUE JUN 21 2011 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WALTHALL COUNTY...ST. HELENA PARISH...LIVINGSTON PARISH...PIKE COUNTY... WASHINGTON PARISH...TANGIPAHOA PARISH... AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG THE MAIN LINE EXTENDING FROM 6 MILES NORTHWEST OF MCCOMB TO 12 MILES NORTHEAST OF GREENSBURG TO GREENSBURG TO OAK HILLS PLACE...MOVING EAST AT 25 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... KENTWOOD...SUMMIT...MCCOMB AIRPORT...MCCOMB...OSYKA...MAGNOLIA... TANGIPAHOA...WALKER...MONTPELIER...ROSELAND...LIVINGSTON...AMITE... MOUNT HERMAN...WILMER...INDEPENDENCE...TICKFAW...TYLERTOWN AND SALEM THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:59 AM CDT | Small Craft Advisory | LIX | 12 hr | |
| Jun 21, 9:39 AM CDT | Special Marine Warning | LIX | 66 min | |
| Jun 21, 9:41 AM CDT | Special Marine Warning | LIX | 34 min | |
| Jun 21, 1:06 PM CDT | Special Marine Warning | LIX | 24 min | |
| Jun 21, 2:48 PM CDT | Special Marine Warning | LIX | 57 min | |
| Jun 21, 3:01 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Feliciana | 59 min |
| Jun 21, 3:50 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 55 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.